# SDR DLM88091295

- Difficulty date: August 1, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 47,016 hours, 34,726 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: SE095500025
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED RT HORIZONTAL STABILIZER UPPER AFT SKIN PER EA 09-460214-12AD REV D AND ERA 461387-14AD.
